Open Access
Translator Disclaimer
May 2022 Proving dualities for $q$MZVs with connected sums
Benjamin Brindle
Proc. Japan Acad. Ser. A Math. Sci. 98(5): 29-33 (May 2022). DOI: 10.3792/pjaa.98.006

Abstract

This paper gives an application of so-called connected sums, introduced recently by Seki and Yamamoto [SY]. Special about our approach is that it proves a duality for the Schlesinger–Zudilin and the Bradley–Zhao model of qMZVs simultaneously. The latter implies the duality for MZVs and the former can be used to prove the shuffle product formula for MZVs. Furthermore, the $q$-Ohno relation, a generalization of Bradley–Zhao duality, is also obtained.

Citation

Download Citation

Benjamin Brindle. "Proving dualities for $q$MZVs with connected sums." Proc. Japan Acad. Ser. A Math. Sci. 98 (5) 29 - 33, May 2022. https://doi.org/10.3792/pjaa.98.006

Information

Published: May 2022
First available in Project Euclid: 9 May 2022

Digital Object Identifier: 10.3792/pjaa.98.006

Subjects:
Primary: 05A30 , 11M32

Keywords: $q$-multiple zeta values , connected sums , Duality , multiple zeta values

Rights: Copyright © 2022 The Japan Academy

JOURNAL ARTICLE
5 PAGES


SHARE
Vol.98 • No. 5 • May 2022
Back to Top